Translator Disclaimer
December 2012 Two-step spline estimating equations for generalized additive partially linear models with large cluster sizes
Shujie Ma
Ann. Statist. 40(6): 2943-2972 (December 2012). DOI: 10.1214/12-AOS1056

Abstract

We propose a two-step estimating procedure for generalized additive partially linear models with clustered data using estimating equations. Our proposed method applies to the case that the number of observations per cluster is allowed to increase with the number of independent subjects. We establish oracle properties for the two-step estimator of each function component such that it performs as well as the univariate function estimator by assuming that the parametric vector and all other function components are known. Asymptotic distributions and consistency properties of the estimators are obtained. Finite-sample experiments with both simulated continuous and binary response variables confirm the asymptotic results. We illustrate the methods with an application to a U.S. unemployment data set.

Citation

Download Citation

Shujie Ma. "Two-step spline estimating equations for generalized additive partially linear models with large cluster sizes." Ann. Statist. 40 (6) 2943 - 2972, December 2012. https://doi.org/10.1214/12-AOS1056

Information

Published: December 2012
First available in Project Euclid: 8 February 2013

zbMATH: 1296.62093
MathSciNet: MR3097965
Digital Object Identifier: 10.1214/12-AOS1056

Subjects:
Primary: 62G08
Secondary: 62G20

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.40 • No. 6 • December 2012
Back to Top